BibTeX record journals/tcs/EhrenfeuchtHR83

download as .bib file

@article{DBLP:journals/tcs/EhrenfeuchtHR83,
  author       = {Andrzej Ehrenfeucht and
                  David Haussler and
                  Grzegorz Rozenberg},
  title        = {On Regularity of Context-Free Languages},
  journal      = {Theor. Comput. Sci.},
  volume       = {27},
  pages        = {311--332},
  year         = {1983},
  url          = {https://doi.org/10.1016/0304-3975(82)90124-4},
  doi          = {10.1016/0304-3975(82)90124-4},
  timestamp    = {Wed, 17 Feb 2021 21:57:52 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/EhrenfeuchtHR83.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}